Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Increased discharge on vyvanse

Premium Questions

doctor1 MD

recently thought of trying Vyvanse as I've been hearing about positive results from a few clients over ... in general etc, etc etc--just continue to increase in number and intensity. It's just so disruptive ...

doctor1 MD

I was taking 70 mg Vyvanse once a day. It didn't seem to help, so I (on my own) increased the amount I took to two 70mg daily. That was such an improvement. Since I increased the amount I took, I ...

doctor1 MD

What is more likely to increase blood pressure: 30 mg of vyvanse or 150 mg of nuvigel? ...

doctor1 MD

Hello, I've been on 60 mg vyvanse for a while now and am experiencing extreme tiredness ... second question is a hypothetical. If a patient were to convey to his/her doctor that they had increased ...

doctor1 MD

Does vyvanse interfere or increase hormone levels in women? Seems like my cramps are increasing similar to when i have too much caffeine. Vyvanse 20-30mg has made a difference for me. Due to my ...

Public Forum Discussions

doctor1 MD

Hi I was Rx Vyvance 50mg for my ADD. My health history is migraine headaches with symptoms of optical spots, sensitivity to light, numbness bilaterally in the fingers, hands, as well as my lower jaw. With these types of migraines, is it safe to...

doctor1 MD

I have recently been prescribed Vyvanse and my doctor has started me on 20mg and said he will work me up as needed. Yesterday I took one 20mg pill at 11:30am and found that it felt like it had worn ...

doctor1 MD

Hi I am a 24 year old male medical school student. I have been taking vyvanse for the past 6-8months or so. Correlating with taking the vyvanse i have been experiencing blood in my stool frequently ...

doctor1 MD

I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have noticed some improvement while taking Vyvanse, but I am ...

doctor1 MD

that has been persistant since the cold began. My Vyvanse was increased to 50 mg on December 18...Can my ...I am a 49 year old woman and was recently diagnosed with ADHD and take 50 mg of Vyvanse . I had ...

doctor1 MD

I am a 32 year old female and have taken Vyvanse for nearly six months. My menstrual flow has increased dramatically since taking the medication . As of recent, I have discontinued taking the daily ...

doctor1 MD

vyvanse increase the addiction to smoke? And is the insomnia and smoking contributing factors to why ...in am 35 220lb female. started taking vyvanse 2 months ago at 60mg. it worked beautifully. 2 weeks ...

doctor1 MD

onset). I wear an insulin pump. I have been taking vyvanse 30mg almost everyday for about 2 months. I was wondering if vyvanse increases my blood glucose? ...

doctor1 MD

I have mitral regurgittion and have just been prescribed Vyvanse for adult ADD. Is this OK? Also I have nice low blood pressure and notice that Vyvanse could increase blood pressure. Lordy, if its ...

doctor1 MD

My 16-year-old daughter is starting Strattera for the first time (40 mg and increase up to 60 mg). She is currently taking Vyvanse 30 mg. Her pediatrician wants her to continue taking the Vyvanse, just ...

Mobile Questions and Answers

doctor1 MD

Hello dear,welcome to healthcare magic forum. This drug Is mainly metabolized mainly by liver enzymes.grape juice inhibits this enzyme.so blood level will increase. Hope you got cleared. Ok and take care.

doctor1 MD

You can increase dose by 10-20mg/day every week not to exceed 70mg per day and can be divided into morning and evening dose. Avoid afternoon dose as it has potential for insomnia therefore could affect your daily activities. Morning dose not too troublesome. Take with or without food.

doctor1 MD

hello. yes, increased blood pressure is one of the side effects (though not very common) of vyvanse. but your high blood pressure can be due to other causes. so take anti-hypertensive medications and it still the pressure does not get into normal range, contact your doctor for change of this medication vyvanse. regards